Foto del docente

Ermanno Lanconelli

Adjunct Professor

Department of Mathematics

Publications

E. Lanconelli; A. Montanari; S. Polidoro (a cura di): AUTORI VARI, Meeting on Subelliptic PDE’s and Applications to Geometry and Finance. Lecture Notes of Seminario Interdisciplinare di Matematica, VI, Seminario Interdisciplinare di Matematica (S.I.M.),, POTENZA, E. Barletta, 2007, pp. 241 (Lecture Notes of Seminario Interdisciplinare di Matematica, VI). [Editorship]

A. Bonfiglioli; E. Lanconelli; F. Uguzzoni, Stratified Lie Groups and Potential Theory for their Sub-Laplacians, BERLIN, Springer, 2007, pp. 826 (Springer Monographs in Mathematics). [Research monograph]

J.Hounie; E.Lanconelli, An Alexander type Theorem for Reinhardt domains of C^2, in: Recent progress on some problems in several complex variables and partial differential equations, PROVIDENCE, American Mathematical Society, 2006, pp. 129 - 146 (Contemporary mathematics; vol. 400) [Chapter or essay]

Bonfiglioli A.; Lanconelli E., Dirichlet problem with $L^p$-boundary data in contractible domains of Carnot groups, «ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE», 2006, 5, pp. 579 - 610 [Scientific article]

A. Greco; E.Lanconelli. J.Manfredi; C.Sbordone. B. Stroffolini, Geometric Analysis and PDE's, Napoli 1-4 Settembre 2006., 2006. [Exhibition]

M. Bramanti; L. Brandolini; E. Lanconelli; F. Uguzzoni, Heat kernels for non-divergence operators of Hörmander type, «COMPTES RENDUS MATHEMATIQUE», 2006, 343, pp. 463 - 466 [Scientific article]

Kogoj A.E. Lanconelli E., Liouville Theorems in halfspaces for parabolic hypoelliptic equations, «RICERCHE DI MATEMATICA», 2006, 55, pp. 267 - 282 [Scientific article]

E. Lanconelli; A. Montanari; S. Polidoro, Meeting on Subelliptic PDE's and applications to Geometry and Finance, 2006. [Exhibition]

Dragomir S. Lanconelli E., On first order linear PDE systems all of whose solutions are harmonic functions, «TSUKUBA JOURNAL OF MATHEMATICS», 2006, 30(1), pp. 149 - 170 [Scientific article]

Lanconelli E., A polynomial one-side Liouville Theorems for a Class of Real Second Order Hypoelliptic Operators, «RENDICONTI - ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. MEMORIE DI SCIENZE FISICHE E NATURALI», 2005, 29, pp. 243 - 256 [Scientific article]

E.Lanconelli, Dirichlet problem with L^p boundary data for real sub-Laplacians, «LE MATEMATICHE», 2005, 60, pp. 269 - 277 [Scientific article]

Alessia E. Kogoj; Ermanno Lanconelli, One-side Liouville Theorems for a class of hypoelliptic ultraparabolic equations, in: Geometric Analysis of PDE and Several Complex Variables, Contemporary Mathematics, Providence, RI, Amer. Math. Soc., 2005, pp. 305 - 312 (CONTEMPORARY MATHEMATICS) [Chapter or essay]

E. Lanconelli, Strutture sub-riemanniane in alcuni problemi di Analisi, «BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B», 2005, 8, pp. 273 - 298 [Scientific article]

A.E. KOGOJ; E. LANCONELLI, An invariant Harnack inequality for a class of hypoelliptic ultraparabolic equations, «MEDITERRANEAN JOURNAL FOR RESEARCH IN MATHEMATICS EDUCATION», 2004, 1, pp. 51 - 80 [Scientific article]

C. E. Gutierrez; E. Lanconelli, Classical, viscosity and average solutions to PDE's with nonnegative characteristic form, «ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. CLASSE DI SCIENZE FISICHE, MATEMATICHE E NATURALI. RENDICONTI LINCEI. SUPPLEMENTO», 2004, 15, pp. 17 - 28 [Scientific article]